# SDR DALA2021092005588

- Difficulty date: September 18, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 66,707 hours, 30,925 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 WEAR ON PASSENGER CREW DOOR 842 FITTING DOOR STOP #3 AT FWD FRAME. CORRECTIVE ACTION: REPLACED FITTING PER A320 AMM 52-13-31. (1953348)
